Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 350, Number 4
HTML articles powered by AMS MathViewer

The residual spectrum of $U(2,2)$
Takyua Kon-No PDF
Trans. Amer. Math. Soc. 350 (1998), 1285-1358
Covers of algebraic varieties III. The discriminant of a cover of degree 4 and the trigonal construction
G. Casnati PDF
Trans. Amer. Math. Soc. 350 (1998), 1359-1378
Geometric families of constant reductions and the Skolem property
Barry Green PDF
Trans. Amer. Math. Soc. 350 (1998), 1379-1393
Extreme points of the distance function on convex surfaces
Tudor Zamfirescu PDF
Trans. Amer. Math. Soc. 350 (1998), 1395-1406
The behavior of the heat operator on weighted Sobolev spaces
G. N. Hile and C. P. Mawata PDF
Trans. Amer. Math. Soc. 350 (1998), 1407-1428
Fox calculus, symplectic forms, and moduli spaces
Valentino Zocca PDF
Trans. Amer. Math. Soc. 350 (1998), 1429-1466
Berezin’s quantization on flag manifolds and spherical modules
Alexander V. Karabegov PDF
Trans. Amer. Math. Soc. 350 (1998), 1467-1479
Limit theorems for random transformations and processes in random environments
Yuri Kifer PDF
Trans. Amer. Math. Soc. 350 (1998), 1481-1518
The trace of jet space $J^k\Lambda ^\omega$ to an arbitrary closed subset of $\mathbb {R}^n$
Yuri Brudnyi and Pavel Shvartsman PDF
Trans. Amer. Math. Soc. 350 (1998), 1519-1553
Linearization, Dold-Puppe stabilization, and Mac Lane’s $Q$-construction
Brenda Johnson and Randy McCarthy PDF
Trans. Amer. Math. Soc. 350 (1998), 1555-1593
Commuting Toeplitz operators with pluriharmonic symbols
Dechao Zheng PDF
Trans. Amer. Math. Soc. 350 (1998), 1595-1618
$n$-unisolvent sets and flat incidence structures
Burkard Polster PDF
Trans. Amer. Math. Soc. 350 (1998), 1619-1641
Geometric properties of the double-point divisor
Bo Ilic PDF
Trans. Amer. Math. Soc. 350 (1998), 1643-1661
Comultiplications on free groups and wedges of circles
Martin Arkowitz and Mauricio Gutierrez PDF
Trans. Amer. Math. Soc. 350 (1998), 1663-1680
Algebraic invariant curves for the Liénard equation
Henryk Żoła̧dek PDF
Trans. Amer. Math. Soc. 350 (1998), 1681-1701
A new degree bound for vector invariants of symmetric groups
P. Fleischmann PDF
Trans. Amer. Math. Soc. 350 (1998), 1703-1712